MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT FOR INTERLOCKING BOLTS FOR PERCUTANEOUS INSERTION HANDLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT FOR INTERLOCKING BOLTS FOR PERCUTANEOUS INSERTION HANDLE; GUIDE
Model Number 03.124.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.(b)(6).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, the nut for interlocking bolts for percutaneous insertion handle was difficult to thread onto the interlocking bolt for percutaneous insertion handle.The technician was unable to use the 2 devices to attach the unknown aiming arm to the unknown plate.The surgeon had to assist the technician at the back of the table to complete the assembly.The surgeon had to stop what he was doing to assist the technician in the assembly of the parts to complete the surgery successfully.It was too difficult to thread and have these 2 devices looked at.There was a surgical delay of 2 minutes.There was no patient consequence reported.Concomitant devices reported: unknown aiming arm (part# unknown, lot# unknown, quantity 1), unknown plate (part# unknown, lot# unknown, quantity 1).This complaint involves 2 devices.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: a review of the device history record.Device history lot part: 03.124.004, lot: 7881237, manufacturing site: hägendorf, release to warehouse date: 23.May.2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturing site name and address.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NUT FOR INTERLOCKING BOLTS FOR PERCUTANEOUS INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10021961
Report Number2939274-2020-02223
Device Sequence Number16847338
Product Code FZX
UDI-Device Identifier10886982074980
UDI-Public(01)10886982074980
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.124.004
Device Catalogue Number03.124.004
Device Lot Number7881237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/08/2020
06/11/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/29/2020
06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8MM INTRLKNG BLT FR PRCTNUS INSRTN HNDLE; NT FR INTLKNG BLTS FR PRCTNUS INSRTN HANDL; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - PLATES
Patient Age58 YR